Harmonic morphisms from the classical compact semisimple Lie groups

Research output: Contribution to journalArticle

Abstract

In this article, we introduce a new method for manufacturing harmonic morphisms from semi-Riemannian manifolds. This is employed to yield a variety of new examples from the compact Lie groups SO(n), SU(n) and Sp(n) equipped with their standard Riemannian metrics. We develop a duality principle and show how this can be used to construct the first known examples of harmonic morphisms from the non-compact Lie groups SLn(R), SU*(2n), Sp(n,R), SO*(2n), SO(p, q), SU(p, q) and Sp(p, q) equipped with their standard dual semi-Riemannian metrics.

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Geometry

Keywords

  • Lie groups, Harmonic morphisms, Minimal submanifolds
Original languageEnglish
Pages (from-to)343-356
JournalAnnals of Global Analysis and Geometry
Volume33
Issue number4
Publication statusPublished - 2008
Publication categoryResearch
Peer-reviewedYes